# SDR FXGA20220802221

- Difficulty date: August 2, 2022
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N100CE
- Make and model: Doug C-118A
- Aircraft serial: 44662
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER REPAIR AT F/STA -38, STRINGER 14R.  TO REPAIR A CRACKED STRINGER BEHIND #4 FIRE BOTTLE, STRINGER 14R, F/STA -38.  PERFORM STRINGER REPAIR PER DC-6A&B OVERHAUL MANUAL FIGURE 12-2.
